Top answers from doctors based on your search:
Disclaimer

does benadryl cause heart palpitations

A 30-year-old male asked:
Dr. Gary Steven
29 years experience Pediatric Allergy and Asthma
Possibly: Make sure that the medication you are taking does not have a decongestant (look on the "Active Ingredients" list for "pseudo ephedrine" or "phenylephr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old male asked:
Dr. Carlo Hatem
24 years experience Pulmonary Critical Care
Maybe: It might work better but it is more likely to make you drowsy.
2
2 thanks
A 29-year-old female asked:
Dr. Justin Greiwe
11 years experience Allergy and Immunology
Med Side Effect: Everyone reacts differently to certain medications. The most common side effect of Benadryl (diphenhydramine) is usually sedation but some people find ... Read More
1
1 thank
A 27-year-old male asked:
Dr. George Mathew
57 years experience Cardiology
No: Please see u r dentist!
1
1 thank
A 45-year-old member asked:
Dr. Mark Stern
45 years experience Cardiology
No, not usually: No it is not a common side effect, but anything is possible(we're all built differently from one another, and therefore may have unique problems with ... Read More
3
3 thanks
A 56-year-old member asked:
Dr. John Norris
34 years experience Cardiac Electrophysiology
Yes and no: Influenza (the flu) does not directly cause palpitations, but conditions commonly associated with the flu can lead to palpitations. Common reasons why ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Let me help you: It depletes the body of magnesium, which is essential for normal heart rhythm. Because it is a diuretic, it can lead to dehydration, which adversely ... Read More
A 48-year-old member asked:
Dr. Ravinder Rustagi
45 years experience Internal Medicine
Chest congestion: Yes, chest congestion can cause heart to flutter.
A 54-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
44 years experience Family Medicine
Yes: This is not a listed adverse reaction, but if you have no history of palpitations which started after taking Ibuprofen which stopped after stopping th ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Meloxicam: That is a possible side effect.
A 42-year-old female asked:
Dr. Donald Nino
37 years experience Family Medicine
Palpitations: The decongestant in Claritin (loratadine) d is pseudephedrine. It is known to act like a stimulant in some people that may cause rapid heart rate and ... Read More
3
3 thanks
A 41-year-old member asked:
Dr. Barton Cook
30 years experience Pediatric Cardiology
Not likely: Lightheadedness, dizziness, drowsiness, nausea, urticaria, pruritus, rash, conjunctivitis, nasal congestion, blurred vision, headache, fever, seizures ... Read More
A 44-year-old member asked:
Dr. Mircea Petrina
23 years experience Cardiology
No!: It can only cause dry mouth!
A 42-year-old member asked:
Dr. Mark Stern
45 years experience Cardiology
Yes: Yes, any anti arrhythmic medicine can make arrhythmias worse.
A 47-year-old member asked:
Dr. Rodney Del Valle
35 years experience Anesthesiology
Macrocytosis is a : Term used to describe rbc that are larger than normal. Common causes are vit b-12 and folate (folic acid) deficiency, liver disease, alcoholism, etc. ... Read More
A 34-year-old member asked:
Dr. Bart Denys
38 years experience Cardiology
Palpitations: No....
1
1 thank
A 44-year-old member asked:
Dr. Scott Lippe
28 years experience Gastroenterology
Hyoscyamine: All medications in this class can cause this - although rare it is a potential side effect - stop it, contact your doctor, and he may provide you with ... Read More
A 50-year-old member asked:
Dr. Rupen Parikh
Specializes in Cardiology
Could be...: Viral infections are known to cause inflamation of heart muscles(myocarditis) or the heart's outer layer(pericarditis). If you develop any of it, alon ... Read More
4
4 thanks
A 40-year-old male asked:
Dr. Nayana Trivedi
38 years experience Internal Medicine
Are you taking Est?: A healthy young male does not need estrogen. Are you taking Estrogen for some reason? Or are you referring to your emotions when you see a attracti ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Mark Stern
45 years experience Cardiology
Yes: Yes , definately.
A 44-year-old female asked:
Dr. Tanya Russo
24 years experience Pediatrics
Vagal stimulation: Acid reflux can cause inflammation of the esophagus which can stimulate the vagus nerve which is situated nearby. Activation of the vagus nerve can c ... Read More
2
2 thanks
A 56-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Caffeine: Caffeine can cause palpitations, Lisinopril not usually.
A 28-year-old female asked:
Dr. David Sneid
40 years experience Endocrinology
That's it's job: Epinephrine is supposed to increase heart rate, blood pressure and the force of contraction. That's what palpations are.
2
2 thanks
A 37-year-old member asked:
Dr. Louis Grenzer
54 years experience Cardiology
Yes: There are many causes of palpitations, so in an individual case it could be something else, but ginseng is a stimulant and has been reported to be res ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month